DOI QR코드

DOI QR Code

COMMUTATOR LENGTH OF SOLVABLE GROUPS SATISFYING MAX-N

  • Mehri, Akhavan-Malayeri
  • Published : 2006.11.30

Abstract

In this paper we find a suitable bound for the number of commutators which is required to express every element of the derived group of a solvable group satisfying the maximal condition for normal subgroups. The precise formulas for expressing every element of the derived group to the minimal number of commutators are given.

Keywords

solvable group;max-n

References

  1. M. Akhavan-Malayeri and A, Rhemtulla, Commutator length of abelian-by-nilpotent groups, Glasg. Math. J. 40 (1998), no. 1, 117-121 https://doi.org/10.1017/S0017089500032407
  2. Kh. S. Allambergenov and V.A. Romankov, Products of commutators in groups, Dokl. Akad. Nauk. UzSSR. (1984), no. 4, 14-15(Russian)
  3. C. Bavard and G. Meigniez, Commutateurs dans les groupes metabeliens, Indag. Mathem. (N.S.) 3 (1992), no. 2, 129-135 https://doi.org/10.1016/0019-3577(92)90001-2
  4. B. Hartley, Subgroup of finite index in profinite groups, Math. Z. 168 (1979), no. 1, 71-76 https://doi.org/10.1007/BF01214436
  5. P. Stroud, Ph. D. Thesis, Cambridge, 19
  6. M. Akhavan-Malayeri, On commutator length of certain classes of solvable groups, Internat. J. Algebra Comput. 15 (2005), no. 1, 143-147 https://doi.org/10.1142/S0218196705002141
  7. A. Rhemtulla, Commutators of certain finitely generated soluble groups, Canad. J. Math. 21 (1969), 1160-1164 https://doi.org/10.4153/CJM-1969-126-4
  8. M. Akhavan-Malayeri, Commutator length and square length of the wreath product of a free group by the infinite cyclic group, Houston J. Math. 27 (2001), no. 4, 753-756
  9. D. Segal, Closed subgroups of profinite groups, Proc. London Math. Soc. (3) 81 (2000), no. 1, 29-54

Cited by

  1. On Solvable Groups of Arbitrary Derived Length and Small Commutator Length vol.2011, 2011, https://doi.org/10.1155/2011/245324
  2. Palindromic Width of Finitely Generated Solvable Groups vol.43, pp.11, 2015, https://doi.org/10.1080/00927872.2014.952738
  3. Palindromic width of wreath products vol.471, 2017, https://doi.org/10.1016/j.jalgebra.2016.09.015